MAUDE Adverse Event Report: DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE

DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Model Number PX2X45800100A16MTB
Medical Device Problem Codes Patient Device Interaction Problem (4001); Migration (4003)
Health Effect - Clinical Code Nodule (4551)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Three products used in the same procedure: product 1: mdr 3007895168-2024-00017.Udi: (b)(4).Version or model: px2x783090a16mb lot l107-22 expiration date: 06/01/2025.Product 2: mdr 3007895168-2024-00018 udi: (b)(4) version or model: px2x46800100a16b lot: g112-23 expiration date: 04/01/2026.Product 3: udi: (b)(4) version or model: px2x45800100a16mtb lot: c321-24 expiration date: 02/01/2027.
 
Event or Problem Description
On october 25th, 2024, hcp reported to the sales representative that pdo threads were implanted on each side high on the patient's neck.According to the hcp, the patient experienced punching and coiling in the middle of the neck and appeared that a thread was a little outpouching along the anterior platysmal band on one side.Hcp stated that they tried to pull back the thread that was protruding and it appeared to go in flat.Hcp also stated that they cut the threads and wiped off the patient.Hcp mentioned that when the patient sat up, the patient was demonstrating outpouching as well as the coil.According to the hcp, hcp tried to retract the end of the thread but was unable to find the thread with forceps.Hcp reported that the patient was treated with bbl hero right away and used three different fillers to achieve different depth and heat up the tissue.Coil was still present after using the bbl.Hcp has requested medical advice and has a follow-up scheduled with the patient.On october 28th, 2024, the medical director provided medical advice to the hcp.The medical director recommended bbl or any other laser / heat modality will not help this situation.The medical director also suggested retrieving the thread with a threadmate.Hcp requested to contact the medical director directly before hcp's follow-up with the patient.On october 29th, 2024, the medical director contacted the hcp directly to discuss the case.On october 31st, 2024, follow-up communication was sent to the hcp to inquire additional information.Hcp reported the date that the thread was removed on (b)(6) 2024.A follow-up will be sent to the hcp to inquire about the status of the patient.This is an ongoing investigation.Additional information will be provided if and when it is available.
 
Additional Manufacturer Narrative
Three products used in the same procedure: product 1: mdr 3007895168-2024-00017.Udi: (b)(4), version or model: px2x783090a16mb, lot: l107-22, expiration date: 06/01/2025.Product 2: mdr 3007895168-2024-00018.Udi: (b)(4), version or model: px2x46800100a16b, lot: g112-23, expiration date: 04/01/2026.Product 3: mdr 3007895168-2024-00019 udi: (b)(4), version or model: px2x45800100a16mtb, lot: c321-24, expiration date: 02/01/2027.
 
Event or Problem Description
On october 25th, 2024, hcp reported to the sales representative that pdo threads were implanted on each side high on the patient's neck.According to the hcp, the patient experienced punching and coiling in the middle of the neck and appeared that a thread was a little outpouching along the anterior platysmal band on one side.Hcp stated that they tried to pull back the thread that was protruding and it appeared to go in flat.Hcp also stated that they cut the threads and wiped off the patient.Hcp mentioned that when the patient sat up, the patient was demonstrating outpouching as well as the coil.According to the hcp, hcp tried to retract the end of the thread but was unable to find the thread with forceps.Hcp reported that the patient was treated with bbl hero right away and used three different fillers to achieve different depth and heat up the tissue.Coil was still present after using the bbl.Hcp has requested medical advice and has a follow-up scheduled with the patient.On october 28th, 2024, the medical director provided medical advice to the hcp.The medical director recommended bbl or any other laser / heat modality will not help this situation.The medical director also suggested retrieving the thread with a threadmate.Hcp requested to contact the medical director directly before hcp's follow-up with the patient.On october 29th, 2024, the medical director contacted the hcp directly to discuss the case.On october 31st, 2024, follow-up communication was sent to the hcp to inquire additional information.Hcp reported the date that the thread was removed on (b)(6) 2024.A follow-up will be sent to the hcp to inquire about the status of the patient.This is an ongoing investigation.Additional information will be provided if and when it is available.Update: on november 7th, 2024, an email was sent to the hcp to inquire additional information about the case.On november 8th, 2024, the hcp confirmed that the infinity plus threads were removed on (b)() 2024.The hcp also reported that the patient is doing well, not at baseline, but improving.The hcp then confirmed no other follow-up will be made.The case has been confirmed to be closed.
 
Additional Manufacturer Narrative
Three products used in the same procedure: product 1: mdr 3007895168-2024-00017.Udi: (b)(4).Version or model: px2x783090a16mb.Lot l107-22.Expiration date: 06/01/2025.Product 2: mdr 3007895168-2024-00018.Udi: (b)(4).Version or model: px2x46800100a16b.Lot: g112-23.Expiration date: 04/01/2026.Product 3: mdr 3007895168-2024-00019.Udi: (b)(4).Version or model: px2x45800100a16mtb.Lot: c321-24.Expiration date: 02/01/2027.
 
Event or Problem Description
On (b)(6) 2024, hcp reported to the sales representative that pdo threads were implanted on each side high on the patient's neck.According to the hcp, the patient experienced punching and coiling in the middle of the neck and appeared that a thread was a little outpouching along the anterior platysmal band on one side.Hcp stated that they tried to pull back the thread that was protruding and it appeared to go in flat.Hcp also stated that they cut the threads and wiped off the patient.Hcp mentioned that when the patient sat up, the patient was demonstrating outpouching as well as the coil.According to the hcp, hcp tried to retract the end of the thread but was unable to find the thread with forceps.Hcp reported that the patient was treated with bbl hero right away and used three different fillers to achieve different depth and heat up the tissue.Coil was still present after using the bbl.Hcp has requested medical advice and has a follow-up scheduled with the patient.On (b)(6) 2024, the medical director provided medical advice to the hcp.The medical director recommended bbl or any other laser / heat modality will not help this situation.The medical director also suggested retrieving the thread with a threadmate.Hcp requested to contact the medical director directly before hcp's follow-up with the patient.On (b)(6) 2024, the medical director contacted the hcp directly to discuss the case.On (b)(6) 2024, follow-up communication was sent to the hcp to inquire additional information.Hcp reported the date that the thread was removed on (b)(6), 2024.A follow-up will be sent to the hcp to inquire about the status of the patient.This is an ongoing investigation.Additional information will be provided if and when it is available.Update: on (b)(6) 2024, an email was sent to the hcp to inquire additional information about the case.On (b)(6) 2024, the hcp confirmed that the infinity plus threads were removed on(b)(6) 2024.The hcp also reported that the patient is doing well, not at baseline, but improving.The hcp then confirmed no other follow-up will be made.The case has been confirmed to be closed.2nd update: on (b)(6) 2024, hcp requested to re-open the case stating that the patient has reported pain and additional complications.According to the hcp, the patient is requesting to pursue removal of all threads.Hcp also provided photos and additional documentation.The hcp requested to discuss with the medical director as the patient is scheduled for an assessment at the clinic.On (b)(6) 2024, according to the hcp, a partial piece of barb 5 thread was removed from the patient.Hcp reported that the patient continues to experience thread migration, tenderness, and an additional area of concern along the right mandible.Hcp also stated that it will be evaluated when the patient returns for a scheduled follow-up for suture removal on (b)(6) 2024.On (b)(6) 2024, hcp stated that the patient was seen for suture removal and reported additional thread migration 2 inches down into the patient's neck.Hcp was able to feel the thread in the patient's neck.According to the hcp, the patient is scheduled to return to the clinic for additional thread removal on (b)(6) 2024.On (b)(6) 2025, a follow-up email was sent to the hcp to inquire about the status of the patient.On (b)(6) 2025, a second follow-up email was sent to the hcp to inquire about the status of the patient.Hcp replied that the patient has not returned to the clinic and that the status of the patient is unknown.On (b)(6) 2025, an email was sent to the hcp to confirm if there should be a follow-up to determine the patient's status.On (b)(6) 2025, another email was sent to the hcp to confirm if there should be a follow-up to determine the patient's status.On (b)(6) 2025, hcp replied that the patient has not returned to the clinic and that the status of the patient is unknown.On (b)(6) 2025, an email was sent to the hcp to confirm that the case is now closed.

Brand Name
DEMEDIOX
Common Device Name
ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Manufacturer (Section D)
DEMETECH CORPORATION
5980 miami lakes dr
miami lakes FL 33014
Manufacturer (Section G)
ECTODERMA DBA COSMOFRANCE
2121 sw 3rd ave ste 500
miami FL 33129
MDR Report Key20614221
Report Number3007895168-2024-00019
Device Sequence Number8792480
Product Code NEW
UDI-Device Identifier10652927784418
UDI-Public10652927784418
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K082097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPX2X45800100A16MTB
Device Lot NumberC321-24
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer10/28/2024
10/28/2024
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date11/12/2024
02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BBL HERO; BBL HERO.; BBL HERO.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale